Alert archive / New Jersey / Gale Watches in 2011
Gale Watch 15, NWS Philadelphia/Mount Holly
NWS Philadelphia/Mount Holly issued this gale watch at Nov 3, 2011, 3:05 PM EDT. It took effect at Nov 4, 2011, 6:00 PM EDT. It was in force for .
The area
The counties it named.
The facts
- Issued
- Nov 3, 2011, 3:05 PM EDT (19:05 UTC)
- In effect from
- Nov 4, 2011, 6:00 PM EDT
- Expired
- Nov 4, 2011, 3:53 AM EDT
- In force
- Issued by
- NWS Philadelphia/Mount Holly
The text
As transmitted, in the capitals the NWS used until 2016.
865 WHUS71 KPHI 031905 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 305 PM EDT THU NOV 3 2011 ANZ450-451-040900- /O.EXT.KPHI.SC.Y.0086.000000T0000Z-111105T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 305 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT...BEOMING NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT ON FRIDAY. * SEAS...3 TO 6 FEET...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-040900- /O.EXT.KPHI.SC.Y.0086.111104T1400Z-111105T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 305 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM FRIDAY TO NOON EDT SATURDAY... * WINDS...SOUTHWEST AROUND 10 KT...BECOMING NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT ON FRIDAY. * SEAS...1 TO 2 FEET...BUILDING TO 2 TO 5 FEET...HIGHEST NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-040900- /O.CON.KPHI.SC.Y.0086.000000T0000Z-111104T2200Z/ /O.NEW.KPHI.GL.A.0015.111104T2200Z-111105T1600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 305 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT...BECOMING NORTH 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT ON FRIDAY...THEN INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 40 KT FRIDAY NIGHT. * SEAS...4 TO 7 FT...BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
2 follow-up statements
091 WHUS71 KPHI 032159 CCA MWWPHI URGENT - MARINE WEATHER MESSAGE...CORRECTED NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 558 PM EDT THU NOV 3 2011 ANZ450-451-041200- /O.COR.KPHI.SC.Y.0086.000000T0000Z-111105T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 558 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON EDT SATURDAY... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT...BECOMING NORTH 20 TO 30 KT WITH OCCASIONAL GUSTS UP TO 35 KT ON FRIDAY. * SEAS...3 TO 6 FEET...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-041200- /O.COR.KPHI.SC.Y.0086.111104T1400Z-111105T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 558 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM FRIDAY TO NOON EDT SATURDAY... * WINDS...SOUTHWEST AROUND 10 KT...BECOMING NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT ON FRIDAY. * SEAS...1 TO 2 FEET...BUILDING TO 2 TO 5 FEET...HIGHEST NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ452>455-041200- /O.COR.KPHI.SC.Y.0086.000000T0000Z-111104T2200Z/ /O.COR.KPHI.GL.A.0015.111104T2200Z-111105T1600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 558 PM EDT THU NOV 3 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT FRIDAY... ...GALE WATCH IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WATCH...WHICH IS IN EFFECT FROM FRIDAY EVENING THROUGH SATURDAY MORNING. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT...BECOMING NORTH 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT ON FRIDAY...THEN INCREASING TO 20 TO 30 KT WITH GUSTS UP TO 40 KT FRIDAY NIGHT. * SEAS...4 TO 7 FT...BUILDING TO 7 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$
229 WHUS71 KPHI 040753 MWWPHI URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 353 AM EDT FRI NOV 4 2011 ANZ452>455-042000- /O.CON.KPHI.SC.Y.0086.000000T0000Z-111104T2200Z/ /O.UPG.KPHI.GL.A.0015.111104T2200Z-111105T1600Z/ /O.NEW.KPHI.GL.W.0027.111104T2200Z-111105T1600Z/ COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 353 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 PM EDT THIS EVENING... ...GALE WARNING IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT SATURDAY... THE NATIONAL WEATHER SERVICE IN MOUNT HOLLY HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO NOON EDT SATURDAY. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT...BECOMING NORTH 20 TO 25 KT WITH OCCASIONAL GUSTS TO 35 KT. * SEAS...4 TO 6 FEET...BUILDING TO 7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ450-451-042000- /O.CON.KPHI.SC.Y.0086.000000T0000Z-111105T1600Z/ COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- 353 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON EDT SATURDAY... * WINDS...WEST 10 TO 15 KT WITH GUSTS UP TO 20 KT...BECOMING NORTH 20 TO 25 KT WITH OCCASIONAL GUSTS UP TO 35 KT. * SEAS...4 TO 6 FEET...BUILDING TO 6 TO 9 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ ANZ430-431-042000- /O.CON.KPHI.SC.Y.0086.111104T1400Z-111105T1600Z/ DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 353 AM EDT FRI NOV 4 2011 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 10 AM THIS MORNING TO NOON EDT SATURDAY... * WINDS...WEST AROUND 10 KT...BECOMING NORTH 15 TO 20 KT WITH GUSTS UP TO 30 KT. * SEAS...1 TO 2 FEET...BUILDING TO 2 TO 5 FEET...HIGHEST NEAR THE MOUTH OF THE BAY. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 25 TO 33 KNOTS AND/OR SEAS OF 5 FEET OR GREATER ARE ANTICIPATED. WINDS AND SEAS WITHIN THESE RANGES ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS FOR SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Philadelphia/Mount Holly wrote its last area forecast discussion before this gale watch went out at Nov 3, 10:24 AM EDT, 4 hours 41 minutes earlier.
Area forecast discussion, Nov 3, 10:24 AM EDT, 4 hours 41 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
1024 AM EDT THU NOV 3 2011
.SYNOPSIS...
HIGH PRESSURE WILL WEAKEN AND SETTLE TO OUR SOUTHEAST TODAY INTO
TONIGHT AS A WEAK COLD FRONT SLIDES INTO OUR REGION TONIGHT.
MEANWHILE, A STORM SYSTEM WILL TRACK WELL TO OUR SOUTH LATE TONIGHT
AND FRIDAY. A STRONG AREA OF HIGH PRESSURE THEN BUILDS INTO OUR AREA
FRIDAY NIGHT AND SATURDAY, BEFORE MOVING OFFSHORE SUNDAY INTO
MONDAY. A WEAKENING COLD FRONT IS FORECAST TO SETTLE ACROSS OUR AREA
MONDAY INTO TUESDAY BEFORE LIFTING NORTHWARD AS A WARM FRONT
WEDNESDAY.
&&
.NEAR TERM /UNTIL 6 PM THIS EVENING/...
SURFACE HIGH PRESSURE WILL BE VERY MUCH IN CONTROL FOR THE FIRST
HALF OF TODAY. THE HIGH ITSELF IT SANDWICHED BETWEEN LOW
PRESSURE NEAR BERMUDA AND DEVELOPING LOW PRESSURE ACROSS THE
SOUTHERN PLAINS. THE HIGH WILL WEAKEN LATER TODAY AS A COLD FRONT
MOVES TOWARD THE REGION FROM THE NORTHWEST AND THE AFOREMENTIONED
LOW TO OUR SOUTHWEST MOVES ACROSS THE SOUTHERN APPALACHIANS.
SKIES WILL BE MOSTLY SUNNY TODAY WITH ONLY SOME CIRRUS AROUND.
TEMPERATURES WILL RANGE FROM THE MID 50S NORTHWEST TO THE MID 60S
SOUTH AND EAST. SLIGHTLY ABOVE NORMAL. A LOOK AT THE UPPER AIR
PLOT FROM H925, THE PROGGED H925 TEMPERATURES AND MODEL SOUNDINGS
SUPPORTS THIS.
WINDS WILL BE ON THE LIGHT SIDE FROM THE SOUTHWEST, EXCEPT MAYBE
MORE SOUTHERLY OR SOUTHEASTERLY CLOSER TO THE COAST AND DELAWARE
BAY.
&&
.SHORT TERM /6 PM THIS EVENING THROUGH 6 AM FRIDAY/...
THE SURFACE HIGH WILL FURTHER WEAKEN TONIGHT AND MOVE OFF THE
COAST. THIS WILL ALLOW THE LOW TO OUR SOUTHWEST TO MOVE INTO THE
CAROLINAS. IT WILL ALSO ALLOW THE COLD FRONT TO MOVE THROUGH MUCH
OF THE CWA BY DAYBREAK. THE FRONT IS DRY AND THE PRECIP ASSOCIATED
WITH THE LOW IN THE CAROLINAS IS FORECAST TO STAY TO OUR SOUTH.
TEMPERATURES WILL RANGE IN THE MID 30S NORTH AND WEST TO THE MID
40S SOUTH AND EAST.
WINDS WILL BE LIGHT, ALTHOUGH WE SHOULD SEE AN INCREASE BEHIND THE
FRONT. WHEN THE SUN GOES TONIGHT WINDS WILL BE FROM THE SOUTHWEST.
BY SUNRISE, THEY'LL BE FROM THE NORTHWEST.
&&
.LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE SYNOPTIC SETUP GENERALLY IS COMPRISED OF A FAST FLOW FROM WEST
TO EAST. THERE APPEARS TO BE TWO MAIN PIECES OF ENERGY, ONE OF WHICH
TRACKS WELL TO OUR NORTH AND MAINTAINS A STRONG TROUGH. THIS WILL
DRIVE A WEAK COLD FRONT INTO OUR AREA EARLY FRIDAY. THE OTHER ONE IS
A MORE ROBUST ENTITY THAT IS FORECAST TO BE A CLOSED LOW IN THE
OHIO/TENNESSEE VALLEYS AS IT TRACKS EAST-SOUTHEASTWARD. THE OVERALL
FLOW IS SUCH THAT IT APPEARS THE TWO DO NOT PHASE, THEREFORE A
SURFACE LOW CRUISES FROM NEAR THE OHIO VALLEY TO OFF THE COAST OF
THE CAROLINAS THROUGH FRIDAY. FOLLOWING THIS, STRONG ENERGY IS
FORECAST TO DIVE INTO THE WEST WHICH DEVELOPS A HIGHLY AMPLIFIED
UPPER-LEVEL TROUGH. THIS BUILDS A RATHER ROBUST RIDGE DOWNSTREAM
WITH A STRONG HIGH AT THE SURFACE MOVING INTO THE NORTHEAST SATURDAY
AND SUNDAY. THIS HIGH THEN GETS SHUNTED OFF THE COAST LATER SUNDAY
AND MONDAY AS A STORM TRACKS UP THROUGH THE MIDWEST. ITS TRAILING
COLD FRONT MAY GET INTO OUR AREA MONDAY INTO TUESDAY BUT SHOULD BE
WEAKENING AS THE MAJORITY OF THE ENERGY LIFTS INTO CANADA AND SHEARS
OUT. THIS BOUNDARY SHOULD THEN TEND TO LIFT NORTHWARD AS A WARM
FRONT INTO WEDNESDAY AS ANOTHER SURFACE LOW TRACKS NORTHEASTWARD
INTO THE GREAT LAKES.
FOR FRIDAY, A WEAKENING COLD FRONT SETTLES ACROSS THE AREA AND THIS
MAY DISSIPATE OR STALL IN PLACE. THERE MAY BE A BAND OF CLOUDINESS
WITH THIS FEATURE. OTHERWISE, THE MAIN STORM TRACKS WELL TO OUR
SOUTH AS AN UPPER TROUGH SLIDES ACROSS NEW ENGLAND AND STRONG HIGH
PRESSURE BEGINS TO BUILD TOWARD THE NORTHERN MID ATLANTIC. THERE
WILL LIKELY BE SOME MID TO HIGH LEVEL CLOUDS WITH THE SOUTHERN
SYSTEM, AND WE PLACED MORE OF THIS MAINLY ACROSS THE SOUTHERN HALF
OF THE CWA. A PERIOD OF CAA WILL COMBINE WITH A TIGHTENING PRESSURE
GRADIENT TO PRODUCE BREEZY CONDITIONS ESPECIALLY CLOSER TO THE COAST.
FOR SATURDAY AND SUNDAY, A STRONG SURFACE HIGH SETTLES OVER THE
AREA. THERE MAY STILL BE A LITTLE GUSTINESS TIED TO THE CAA IN THE
NORTH-NORTHEAST FLOW ESPECIALLY CLOSER TO THE COAST SATURDAY, BUT
OVERALL THIS SHOULD BE TRENDING DOWNWARD AS THE PRESSURE GRADIENT
RELAXES. THE AIRMASS IS FORECAST TO BE MODERATING ON SUNDAY,
THEREFORE WE SHOULD BE ABLE TO WARM UP A BIT MORE.
FOR MONDAY THROUGH WEDNESDAY, ONE MAIN STORM TRACKS UP THROUGH THE
MIDWEST AND GREAT LAKES REGION. THE RETURN FLOW AROUND THE DEPARTING
SURFACE HIGH WILL ALLOW FOR WAA TO OCCUR. THIS TIME FRAME MAY END UP
A BIT WARMER THAN CURRENTLY FORECAST ESPECIALLY IF THERE ARE LITTLE
IN THE WAY OF CLOUDS. A COLD FRONT ATTACHED TO THE MAIN SURFACE LOW
TRACKING UP INTO CANADA WILL GRADUALLY SETTLE OUR WAY LATER MONDAY
INTO TUESDAY. THIS BOUNDARY SHOULD END UP WEAKENING AS THE MAIN
ENERGY SHEARS OUT ACROSS EASTERN CANADA. AS ADDITIONAL ENERGY DROPS
INTO THE TROUGH WELL TO OUR WEST, ANOTHER SURFACE LOW IS FORECAST TO
TRACK GENERALLY FROM THE SOUTHERN PLAINS TO THE GREAT LAKES REGION
TUESDAY AND WEDNESDAY. IF THE FRONTAL BOUNDARY IN OUR VICINITY IS
STILL PRESENT, IT WILL TEND TO LIFT NORTHWARD AS A WARM FRONT LATE
TUESDAY INTO WEDNESDAY WITH THE SOUTHWESTERLY FLOW AND WAA OCCURRING
BETWEEN THE SURFACE HIGH AND LOW PRESSURE. THE MAIN STORM TRACKS TO
OUR NORTHWEST, HOWEVER ITS COLD FRONT WILL BE ARRIVING MAINLY LATER
WEDNESDAY ALTHOUGH THERE IS LOWER CONFIDENCE WITH THE TRUE TIMING
DUE TO RIDGING TO THE EAST. THIS APPEARS TO HAVE STRONGER LIFT AND
BETTER MOISTURE WITH IT, THEREFORE A BAND OF SHOWERS SHOULD
EVENTUALLY ACCOMPANY IT. WE MAY HAVE TO WATCH FOR POSSIBLE ENERGY
LAGGING BEHIND IN THE SOUTHERN STATES, AS PERHAPS ANOTHER SURFACE
LOW MAY DEVELOP AND TRACK UP ALONG THIS FRONT. FOR NOW, WE WILL
CARRY LOW CHC OR SLIGHT CHC POPS FOR MOST OF THE AREA WEDNESDAY.
AS FOR TEMPERATURES, WE GENERALLY USED A MOS BLEND FOR FRIDAY THEN
BLENDED IN A BIT OF MOSGUIDE TO CONTINUITY FROM SATURDAY ONWARD.
OVERALL, NO SIGNIFICANT CHANGES WERE MADE ATTM.
&&
.AVIATION /15Z THURSDAY THROUGH MONDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG, KILG,
KMIV, KACY AND SURROUNDING AREAS.
IT'S A VFR FORECAST FOR MOST OF THE TERMINALS THROUGH THE FORECAST
PERIOD. CLOUDS TODAY WILL BE OF THE CIRRUS VARIETY. SOME ALTOCU
CAN BE EXPECTED THIS EVENING AND THROUGH THE OVERNIGHT PERIOD.
SOUTHWEST WINDS WILL REMAIN LIGHT. WE DID BRING A LATE IN THE DAY
SEA BREEZE TO KACY AND BAY BREEZE TO KILG BASED ON A FORECAST OF A
WEAKENING PRESSURE PATTERN AS THE COLD FRONT APPROACHES AND AIR
TEMPS GETTING ABOVE WATER TEMPS AS THE AFTERNOON PROGRESSES.
CONFIDENCE ABOUT THIS OCCURRING IS LESS THAN AVERAGE. WINDS WILL
VEER TO THE WEST TONIGHT, EVENTUALLY TURNING TO THE NORTH BEHIND A
COLD FRONT.
OUTLOOK...
FRIDAY AND SATURDAY...VFR. MAINLY MID TO HIGH LEVEL CLOUDS FRIDAY
THINNING THROUGH THE DAY AS A STORM SYSTEM TRACKS FAR TO OUR SOUTH.
NORTH TO NORTHEAST WINDS WILL INCREASE TO 10 TO 20 KNOTS WITH GUST
TO AROUND 25 KNOTS POSSIBLE FRIDAY /STRONGEST WINDS ESPECIALLY
CLOSER TO THE COAST/. THE WINDS ARE EXPECTED TO DIMINISH SATURDAY AS
STRONG HIGH PRESSURE SETTLES IN.
SUNDAY AND MONDAY...VFR. HIGH PRESSURE SHIFTS TO OUR EAST AND
WEAKENS. THERE MAY BE A WEAK FRONT DRAPED NEAR OUR AREA, HOWEVER
WINDS ARE ANTICIPATED TO BE LIGHT AND GENERALLY SHIFTING TO THE
SOUTH.
&&
.MARINE...
HIGH PRESSURE WILL WEAKEN AND SETTLE TO OUR SOUTHEAST TODAY INTO
TONIGHT AS A WEAK COLD FRONT SLIDES INTO OUR REGION.
ALTHOUGH WINDS WILL BE LIGHT OUT OF THE SOUTHWEST TODAY, SEAS
(SWELLS) WILL REMAIN RELATIVELY HIGH THANKS TO THE LOW TO THE
SOUTH AND EAST.
WINDS WILL REMAIN ON THE LIGHT SIDE FOR MUCH OF TONIGHT. BUT AS
DAYBREAK APPROACHES WINDS WILL BEGIN TO INCREASE, BECOME WESTERLY,
THEN NORTHWESTLY.
A SURFACE LOW AND ASSOCIATED CLOSED UPPER LOW WILL TRACK SOUTH OF
OUR AREA FRIDAY INTO SATURDAY. MEANWHILE, A STRONG SURFACE HIGH WILL
BE BUILDING SOUTHEASTWARD FROM EASTERN CANADA DURING THIS TIME
FRAME. THE PRESSURE GRADIENT WILL TIGHTEN UP AND CAA KICKS IN FRIDAY
AND FRIDAY NIGHT. THE MODEL GUIDANCE INDICATES WINDS AT 925 MB
INCREASE TO NEAR 30 KNOTS FRIDAY INTO SATURDAY WITH A NORTHEASTERLY
LOW-LEVEL FLOW. IT APPEARS SMALL CRAFT ADVISORY CONDITIONS WILL BE
LIKELY WITH BOTH ELEVATED WINDS AND SEAS. THE SEAS ARE EXPECTED TO
BUILD GIVEN THE NORTHEASTERLY FETCH WITH THE HIGHER SETS ACROSS THE
SOUTHERN WATERS. GIVEN THE STRENGTH OF THE CAA AND PRESSURE
GRADIENT, WE CANNOT RULE OUT SOME LOW END GALE FORCE GUSTS FRIDAY
NIGHT HOWEVER OUR CONFIDENCE IS LOW ATTM AS WE WOULD LIKE TO SEE THE
925 MB WINDS FORECAST TO BE STRONGER THAN CURRENTLY ADVERTISED. FOR
NOW, WE WILL SWITCH THE SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS TO A
GENERIC ADVISORY DUE TO THE WINDS AND SEAS BECOMING ELEVATED ON
FRIDAY. WE WILL RUN IT THROUGH 22Z FRIDAY FOR NOW, AND ALSO ADD AN
ADVISORY TO DELAWARE BAY FROM 14-22Z FRIDAY GIVEN HIGH ENOUGH
CONFIDENCE.
THE PRESSURE GRADIENT GRADUALLY RELAXES DURING SATURDAY AS THE
SURFACE HIGH SETTLES NEARLY OVER THE AREA. HOWEVER, THE
NORTHEASTERLY FLOW SHOULD TEND TO PERSIST ESPECIALLY ACROSS THE
SOUTHERN WATERS. LIGHTER WINDS AND SUBSIDING SEAS ARE EXPECTED
SUNDAY AND MONDAY AS THE SURFACE HIGH REMAINS BUT BECOMES STRETCHED
WEST TO EAST. WE BLENDED IN THE WAVEWATCH GUIDANCE INTO CONTINUITY
TO EDGE THE SEAS UP SOME ESPECIALLY FRIDAY INTO SATURDAY.
&&
.EQUIPMENT...
HAMBURG NJ NWR IS BACK ON THE AIR. HIBERNIA PA NWR IN CHESTER
COUNTY REMAINS OFF THE AIR. RETURN TO SERVICE IS UNKNOWN.
&&
.PHI WATCHES/WARNINGS/ADVISORIES...
PA...NONE.
NJ...NONE.
DE...NONE.
MD...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 PM EDT FRIDAY FOR ANZ450>455.
SMALL CRAFT ADVISORY FROM 10 AM TO 6 PM EDT FRIDAY FOR ANZ430-
431.
&&
SYNOPSIS...GORSE
NEAR TERM...KRUZDLO/DELISI
SHORT TERM...KRUZDLO
LONG TERM...GORSE
AVIATION...GORSE/KRUZDLO
MARINE...GORSE/KRUZDLO
EQUIPMENT...KRUZDLO/DELISIHazardous weather outlook, Nov 3, 3:42 AM EDT, 11 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE MOUNT HOLLY NJ 342 AM EDT THU NOV 3 2011 DEZ001>004-MDZ008-012-015-019-020-NJZ001-007>010-012>027-PAZ054-055- 060>062-067>071-040745- NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD- QUEEN ANNES-TALBOT-CAROLINE-SUSSEX-WARREN-MORRIS-HUNTERDON-SOMERSET- MIDDLESEX-WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER- CAMDEN-NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY- ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN- SOUTHEASTERN BURLINGTON-CARBON-MONROE-BERKS-LEHIGH-NORTHAMPTON- CHESTER-MONTGOMERY-BUCKS-DELAWARE-PHILADELPHIA- 342 AM EDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW JERSEY...EAST CENTRAL PENNSYLVANIA...NORTHEAST PENNSYLVANIA AND SOUTHEAST PENNSYLVANIA. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ450>455-040745- COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM- COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM- COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM- COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM- COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM- 342 AM EDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. ANZ430-431-040745- DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE- 342 AM EDT THU NOV 3 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR DELAWARE BAY WATERS. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
The office that day
Everything else NWS Philadelphia/Mount Holly issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 3, 4:11 AM EDT | Small Craft Advisory | PHI | 34 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.